# SDR IPXA10158823

- Difficulty date: March 1, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 5,881 hours, 3,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR,  REPAIR SURVEY SEQ NR 165-W3-01 EXISTIG FLUSH REPAIR AT INBD FLAP OTBD BULLNOSE DOES NOT CORRELATE WITH SRM 57-50-00 FIG 208.     REPAIRED IAW  EO A300-5750-36980-A AND SAA EA 300-5753-01-A2198 IS SUE IR.
